Valproates

Discussion in 'Therapy and Medication' started by aoeu, Dec 9, 2009.

  1. aoeu

    aoeu Well-Known Member

    I'm on valproate semisodium right now, having awesome dreams but terrible indigestion.

    Anyone have any experience with this? Especially the indigestion side effect?

    Edit: My dad is excited that we're on the same medication. I don't know how to respond to that!
     
    Last edited by a moderator: Dec 9, 2009
  2. Ignored

    Ignored Staff Alumni

    I've been on this for a while but sorry, don't have the indigestion (well not sorry for me lol). Hasn't been very effective either, especially recently so hope you have better luck than me.
     
  3. aoeu

    aoeu Well-Known Member

    Figured it out: lots of food, then pill, then lots of water!

    They should really be more clear what "take with food" means. With Zoloft it was Zoloft then lots of food right away so you don't vomit all over the place.